# SDR 7C7A2023030400015

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 53,722 hours, 57,382 cycles
- System (JASC): 2700 · Flight Control System
- Part: Solenoid Valve
- Part number: 2403001001
- Part serial: 1389
- Condition: Failed
- Location: Zone 600
- Part time: 53,722 hours, 57,382 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ROLL SPLR OUTBD CAUTION LIGHT ILLUMINATED AFTER SELECTING  "FLIGHT" OUTBD ROLL SPOILERS REMAINED DOWN AT IDLE WITH "FLIGHT" SELECTED.  R/R R/H #1 ROLL SPOILER LIFT DUMP SOLENOID VALVE.
